Congruences for modular forms of weights two and four

Scott Ahlgren, Mugurel Barcau

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a conjecture of Calegari and Stein regarding mod  p congruences between modular forms of weight four and the derivatives of modular forms of weight two.

Original languageEnglish (US)
Pages (from-to)193-199
Number of pages7
JournalJournal of Number Theory
Volume126
Issue number2
DOIs
StatePublished - Oct 2007

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Congruences for modular forms of weights two and four'. Together they form a unique fingerprint.

Cite this